Alert archive / Mississippi / Freeze Warnings in 2015

Freeze Warning 1, NWS Jackson, MS

November 21, 201516 counties in Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this freeze warning at Nov 21, 2015, 3:56 AM CST for 16 counties in Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Nov 22, 2015, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2015, 3:56 AM CST (09:56 UTC)
In effect from
Nov 22, 2015, 3:00 AM CST
Expired
Nov 22, 2015, 9:00 AM CST
In force
6 hr
Issued by
NWS Jackson, MS
All 21 counties

Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Clay County, MS, Grenada County, MS, Holmes County, MS, Leflore County, MS, Lowndes County, MS, Montgomery County, MS, Noxubee County, MS, Oktibbeha County, MS, Sunflower County, MS, Washington County, MS, Webster County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this freeze warning went out at Nov 20, 8:15 PM CST, 7 hours 41 minutes earlier.

Area forecast discussion, Nov 20, 8:15 PM CST, 7 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CST FRI NOV 20 2015

.UPDATE...
OVERALL QUIET NIGHT IN STORE BEFORE NEXT FRONT THAT BRINGS US THE
VERY COLD AIR THIS WEEKEND MOVES THROUGH TOMORROW. 00Z SOUNDINGS PW'S
ARE ONLY AROUND HALF AN INCH AND WITH OVERALL LIGHT WINDS
OVERALL...EFFICIENT RADIATIONAL COOLING WILL OCCUR OVERNIGHT. LOWS
LOOK GOOD MAINLY IN THE MID 40S. TEMPS WILL BE SLIGHTLY ON THE COOLER
SIDE IN E MS DUE TO LESS OF A PRESSURE GRADIENT. WINDS WILL GRADUALLY
TURN FROM THE E/NE TOWARDS THE SE OVERNIGHT AS THE COLD FRONT
APPROACHES FROM THE W/NW. 00Z UPPER AIR ANALYSIS INDICATES LONGWAVE
TROUGH DEEPENING OVER THE ROCKIES WITH A DEVELOPING SFC LOW/COLD
FRONT IN THE PLAINS. THIS WILL GRADUALLY BRING IN SOME CLOUDS IN THE
DELTA BUT MOST CLOUDS MOVING IN AND ANY SHOWER CHANCES WILL BE
DURING THE DAY TOMORROW. REST OF THE FORECAST IS ON TRACK. /DC/

&&

.AVIATION...VFR CONDITIONS PREVAIL AT ALL TAF SITES THROUGH TONIGHT
AND TOMORROW AS HIGH PRESSURE OCCURS OVER THE REGION. SOME PATCHY
MVFR/IFR CONDITIONS MAY OCCUR FROM 10-13Z AT A FEW TAF SITES
ESPECIALLY KHBG/KMEI FROM FOG BUT THIS SHOULD BE BRIEF. NORTH WINDS
TOMORROW WILL BE SUSTAINED AROUND 10KTS BUT MAY GUST TO 20KTS
ESPECIALLY IN THE DELTA. /28/

&&

.DISCUSSION... /ISSUED 234 PM CST FRI NOV 20 2015/

..FIRST SIGNIFICANT FREEZE OF THE SEASON EXPECTED SUNDAY NIGHT...

DISCUSSION...THE PATTERN FOR THE SHORT TERM (SAT-TUE) WILL BE ONE
OF BELOW NORMAL CONDITIONS AND THE FIRST SIGNIFICANT FREEZE OF THE
SEASON FOR SUNDAY NIGHT. A CLIPPER TYPE SYSTEM WILL MOVE THROUGH THE
MIDWEST TONIGHT AND PUSH SOUTH A COLD FRONT WHICH WILL DRAW
SOUTHWARD MUCH COLDER AIR. CONDITIONS WILL BE CHILLY SAT NIGHT...BUT
STEADY WINDS WILL KEEP READINGS MAINLY IN THE MID/UPPER 30S. AREAS
ACROSS THE N COULD SEE LOWS REACH 32...BUT THAT LOOKS TO BE BRIEF.
SOLID CAA WILL CONTINUE INTO SUNDAY WHICH WILL SET THE STAGE FOR A
WIDESPREAD SIGNIFICANT FIRST FREEZE SUNDAY NIGHT. SFC HIGH PRESSURE
WILL SETTLE OVER THE AREA AND ALLOW FOR PRIME RAD COOLING
CONDITIONS. LOOK FOR LOWS AT LEAST INTO THE MID/UPPER 20S (SOME
POTENTIAL EXIST FOR SOME LOCALS TO REACH THE LOWER 20S). FREEZE
WARNING TYPE PRODUCTS LOOK TO BE NEEDED AND THIS WILL BE COORDINATED
WITH SURROUNDING OFFICES AS THE EVENT GETS CLOSER. AT THIS
TIME...HWO AND GRAPHICS WILL CONTINUE TO INDICATE THE POTENTIAL
IMPACTS.

ANOTHER CHILLY NIGHT WILL BE ON TAP (ESPECIALLY EAST HALF) AS THE
SFC RIDGE AXIS WILL LINGER AND EXTEND INTO THAT PORTION OF THE CWA.
USED THE COLDER GUIDANCE TO INDICATE THIS POTENTIAL.

EXPECT A STEADY MODERATION AS WE GO THROUGH THE REST OF THE WORK
WEEK AS THE LARGE SFC HIGH SHIFTS STEADILY EASTWARD. LOOK FOR
SOUTHERLY WINDS TO RETURN WITH NEAR 70 DEGREE CONDITIONS RETURNING
FOR THU AND EVENT WARMER READINGS BY FRI. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       45  67  35  50 /   3  20   2   0
MERIDIAN      43  69  34  49 /   3  20   3   0
VICKSBURG     47  65  35  49 /   3  18   2   0
HATTIESBURG   48  70  39  53 /  10  20   9   0
NATCHEZ       50  66  35  49 /  10  17   4   0
GREENVILLE    45  59  32  46 /   3  23   0   0
GREENWOOD     45  62  32  48 /   3  22   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/28/CME
Hazardous weather outlook, Nov 20, 2:22 PM CST, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CST FRI NOV 20 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
212030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
222 PM CST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE FIRST WIDESPREAD FREEZE OF THE FALL SEASON IS EXPECTED SUNDAY
NIGHT. THE MOST SIGNIFICANT FREEZE IS EXPECTED OVER PORTIONS OF NORTH
CENTRAL...WEST CENTRAL AND EAST CENTRAL MISSISSIPPI...ESPECIALLY
ALONG AND NORTHEAST OF A LINE FROM GREENWOOD TO FOREST TO
MERIDIAN...AS WELL AS GREENWOOD TO SOUTH OF VICKSBURG WHERE
TEMPERATURES COULD FALL BELOW 28 FOR UP TO A FEW HOURS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Nov 20, 10:42 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CST FRI NOV 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     NON-TSTM WND DMG 2 SW DELTA CITY         33.06N 90.82W
11/17/2015                   SHARKEY            MS   UTILITY COMPANY

            TREE DOWNED ONTO POWER LINES

1025 AM     NON-TSTM WND DMG 1 SE HICKORY            32.31N 89.01W
11/17/2015                   NEWTON             MS   911 CALL CENTER

            TREE DOWN ACROSS HICKORY-FELLOWSHIP ROAD

1125 AM     NON-TSTM WND DMG 6 ENE BEEKMAN           32.96N 91.79W
11/17/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREE DOWN ACROSS OLD BERLIN RD.

1145 AM     NON-TSTM WND DMG 5 SW BROOKHAVEN         31.53N 90.50W
11/17/2015                   LINCOLN            MS   UTILITY COMPANY

            UTILITY WIRES DOWNED

1245 PM     NON-TSTM WND DMG 3 SSE JACKSON           32.28N 90.19W
11/17/2015                   HINDS              MS   BROADCAST MEDIA

            AN EIGHTEEN WHEELER WAS BLOWN ON ITS SIDE AT S GALLATIN
            ST AND I-20/55

0200 PM     NON-TSTM WND DMG 2 WNW LAKE BRUIN        32.00N 91.29W
11/17/2015                   TENSAS             LA   UTILITY COMPANY

            A TREE WAS DOWNED ON A LINE

0210 PM     NON-TSTM WND DMG MOUNT OLIVE             31.76N 89.66W
11/17/2015                   COVINGTON          MS   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON MAIN STREET.

0240 PM     NON-TSTM WND DMG PRENTISS                31.60N 89.87W
11/17/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREES REPORTED DOWN ON HWY 13 SOUTH OF PRENTISS NEAR
            BETHANY CHURCH AND TREE DOWN ON GRANBY RD.

0250 PM     TSTM WND DMG     2 ESE CROSSETT          33.12N 91.94W
11/17/2015                   ASHLEY             AR   UTILITY COMPANY

            A UTILITY POLE WAS BROKEN

0250 PM     NON-TSTM WND DMG 2 S WESSON              31.67N 90.39W
11/17/2015                   LINCOLN            MS   UTILITY COMPANY

            A UTILITY LINE WAS DOWNED

0300 PM     TSTM WND DMG     5 NW HAMBURG            33.28N 91.86W
11/17/2015                   ASHLEY             AR   LAW ENFORCEMENT

            TWO TREES DOWN ON HWY 189 IN THE MILO COMMUNITY.

0300 PM     NON-TSTM WND DMG 4 W FLOWOOD             32.32N 90.17W
11/17/2015                   HINDS              MS   BROADCAST MEDIA

            A LARGE LIMB DOWNED A PHONE LINE ON GREYMONT AVE IN
            JACKSON

0310 PM     NON-TSTM WND DMG 2 ENE LE TOURNEAU       32.23N 90.91W
11/17/2015                   WARREN             MS   UTILITY COMPANY

            A UTILITY WIRE WAS DOWNED

0330 PM     NON-TSTM WND DMG 4 SSE TINSLEY           32.68N 90.44W
11/17/2015                   YAZOO              MS   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWNED ALONG ANDING OIL CITY RD

0330 PM     NON-TSTM WND DMG GREENVILLE              33.39N 91.05W
11/17/2015                   WASHINGTON         MS   EMERGENCY MNGR

            TREE DOWNED ON MAIN ST

0350 PM     TSTM WND DMG     6 WSW LAKE VILLAGE      33.31N 91.39W
11/17/2015                   CHICOT             AR   LAW ENFORCEMENT

            A UTILITY POLE WAS BROKEN ALONG HWY 82

0350 PM     TSTM WND DMG     1 SE DERMOTT            33.52N 91.43W
11/17/2015                   CHICOT             AR   EMERGENCY MNGR

            HOUSE AND SHED DESTROYED ON HIGHWAY 208

0355 PM     TSTM WND DMG     2 E DERMOTT             33.53N 91.40W
11/17/2015                   CHICOT             AR   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND METAL SHED DESTROYED NEAR HIGHWAY
            35

0400 PM     NON-TSTM WND DMG 3 NW BOVINA             32.39N 90.77W
11/17/2015                   WARREN             MS   UTILITY COMPANY

            A UTILITY LINE WAS DOWNED

0400 PM     TSTM WND DMG     3 ESE DERMOTT           33.51N 91.39W
11/17/2015                   CHICOT             AR   EMERGENCY MNGR

            HOUSE AND CAMPER DESTROYED

0400 PM     TSTM WND DMG     3 SE DERMOTT            33.50N 91.40W
11/17/2015                   CHICOT             AR   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ALONG BLACK POND ROAD.

0410 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
11/17/2015                   CHICOT             AR   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODED

0415 PM     NON-TSTM WND DMG 4 N GREENVILLE          33.44N 91.04W
11/17/2015                   WASHINGTON         MS   UTILITY COMPANY

            A TREE WAS DOWNED ON UTILITY EQUIPMENT

0415 PM     NON-TSTM WND DMG 1 N WINTERVILLE         33.51N 91.06W
11/17/2015                   WASHINGTON         MS   UTILITY COMPANY

            A TREE WAS DOWNED ON UTILITY EQUIPMENT

0415 PM     NON-TSTM WND DMG 1 WSW NEWMAN            32.23N 90.71W
11/17/2015                   HINDS              MS   EMERGENCY MNGR

            LARGE TREE DOWNED ON MS HIGHWAY 27

0420 PM     NON-TSTM WND DMG 4 SE VICKSBURG          32.29N 90.82W
11/17/2015                   WARREN             MS   UTILITY COMPANY

            TREE WAS DOWNED

0425 PM     NON-TSTM WND DMG 6 W BRANDON             32.29N 90.10W
11/17/2015                   RANKIN             MS   UTILITY COMPANY

            A UTILITY POLE WAS DAMAGED IN PEARL

0425 PM     NON-TSTM WND DMG 3 WSW ROBINWOOD         31.47N 90.13W
11/17/2015                   LAWRENCE           MS   EMERGENCY MNGR

            REPORT OF TREE DOWN ON HAMMOND ROAD TAKING DOWN A
            POWERLINE.

0425 PM     NON-TSTM WND DMG 3 W MONTICELLO          31.55N 90.16W
11/17/2015                   LAWRENCE           MS   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON HENRY COX ROAD TAKING DOWN A
            POWERLINE.

0440 PM     NON-TSTM WND DMG 4 SSE RAYMOND           32.21N 90.38W
11/17/2015                   HINDS              MS   UTILITY COMPANY

            A UTILITY POLE WAS BROKEN IN THE SEVEN SPRINGS AREA.

0442 PM     TSTM WND DMG     4 NE ROSEDALE           33.89N 90.98W
11/17/2015                   BOLIVAR            MS   LAW ENFORCEMENT

            POWER LINES DOWN NE OF ROSEDALE.

0445 PM     NON-TSTM WND DMG RIDGELAND               32.42N 90.13W
11/17/2015                   MADISON            MS   LAW ENFORCEMENT

            TREE DOWN ON RICE RD JUST PAST NATCHEZ TRACE BRIDGE.

0610 PM     TSTM WND DMG     TALLULAH                32.41N 91.19W
11/17/2015                   MADISON            LA   EMERGENCY MNGR

            SEVERAL POWER LINES DOWN IN TALLULAH

0742 PM     TSTM WND DMG     VIDALIA                 31.57N 91.44W
11/17/2015                   CONCORDIA          LA   LAW ENFORCEMENT

            ROOF DAMAGE TO THE FIRE DEPT.

0750 PM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
11/17/2015                   ADAMS              MS   LAW ENFORCEMENT

            A FEW TREES DOWN IN AND AROUND NATCHEZ.

0854 PM     NON-TSTM WND DMG GRENADA                 33.78N 89.81W
11/17/2015                   GRENADA            MS   EMERGENCY MNGR

            FIVE TO SIX TREES WERE BLOWN DOWN IN THE CITY LIMITS OF
            GRENADA.

0855 PM     TSTM WND DMG     2 E PORT GIBSON         31.96N 90.95W
11/17/2015                   CLAIBORNE          MS   COUNTY OFFICIAL

            TREE DOWN ACROSS OLD HWY 18 NUMBER 1.

0856 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
11/17/2015                   CHICOT             AR   COUNTY OFFICIAL

            SEVERAL STREETS FLOODED THROUGHOUT CITY. ONE HOME HAD TO
            BE SANDBAGGED. ON HWY 35 WEST ONE VEHICLE WAS STALLED IN
            FLOOD WATERS.

0917 PM     TSTM WND DMG     3 SSW REGANTON          32.10N 90.77W
11/17/2015                   CLAIBORNE          MS   COUNTY OFFICIAL

            TREES DOWN ACROSS MIDWAY RD.

0925 PM     TSTM WND DMG     1 ESE BOVINA            32.34N 90.72W
11/17/2015                   WARREN             MS   EMERGENCY MNGR

            TREE FELL ONTO HOME ON WARRIORS TRAIL. POSSIBLE TORNADO.

0933 PM     TORNADO          2 SE EDWARDS            32.31N 90.58W
11/17/2015  F1               HINDS              MS   NWS STORM SURVEY

            THIS BRIEF TORNADO TOUCHED DOWN JUST SOUTH OF MS HIGHWAY
            467 SOUTHEAST OF EDWARDS NEAR CAL-MAINE FOODS. SEVERAL
            HARDWOOD TREES WERE UPROOTED AND SOFTWOOD TREES WERE
            SNAPPED AND UPROOTED. THE TORNADO ENDED IN A FIELD
            NORTHOF HIGHWAY 467 NEAR MILITARY RD. PATH LENGTH...1.91
            MILES. MAXIMUM PATH WIDTH...50 YARDS. EF1 WITH 100 MPH
            PEAK WIND.

0933 PM     TSTM WND DMG     2 S EDWARDS             32.30N 90.60W
11/17/2015                   HINDS              MS   EMERGENCY MNGR

            LARGE TREE DOWN ON HWY 467 AND ON A POWER LINE. POSSIBLE
            TORNADO.

0950 PM     TSTM WND DMG     POCAHONTAS              32.47N 90.29W
11/17/2015                   HINDS              MS   EMERGENCY MNGR

            TREES DOWN ON HWY 49 AT FOA ROAD ON THE POWER LINES.

1010 PM     TSTM WND DMG     3 SW MYRLEVILLE         32.68N 90.31W
11/17/2015                   YAZOO              MS   EMERGENCY MNGR

            5-6 TREES DOWN BETWEEN BENTONIA AND BENTON. POSSIBLE
            TORNADO.

1039 PM     TSTM WND DMG     3 WNW WESSON            31.72N 90.44W
11/17/2015                   COPIAH             MS   EMERGENCY MNGR

            TREE DOWN ON INTERSTATE 55 SOUTH AT MILE-MARKER 49.

1047 PM     TSTM WND DMG     3 WSW HAZLEHURST        31.85N 90.44W
11/17/2015                   COPIAH             MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 28 BLOCKING BOTH LANES.

1054 PM     TSTM WND DMG     5 NW CRYSTAL SPRINGS    32.04N 90.42W
11/17/2015                   COPIAH             MS   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 27.

1057 PM     TSTM WND DMG     1 SE CRYSTAL SPRINGS    31.98N 90.34W
11/17/2015                   COPIAH             MS   EMERGENCY MNGR

            TREE DOWN ON NORTH HARMONY ROAD BETWEEN COUNTY ROAD 7114
            AND COUNTY ROAD 7157.

1130 PM     FLASH FLOOD      VIDALIA                 31.57N 91.44W
11/17/2015                   CONCORDIA          LA   LAW ENFORCEMENT

            REPORT OF SOME ROAD FLOODING IN VIDALIA.

1134 PM     TSTM WND DMG     1 N PELAHATCHIE         32.33N 89.80W
11/17/2015                   RANKIN             MS   NWS STORM SURVEY

            A COUPLE TREES DOWN N OF TOWN...ONE DOWN OFF HWY 43 AND
            THE OTHER IN A FIELD OFF LEESBURG RD. NUMEROUS LARGE
            LIMBS WERE ALSO DOWN.

1140 PM     TORNADO          5 WNW MORTON            32.38N 89.74W
11/17/2015  F1               RANKIN             MS   NWS STORM SURVEY

            THE TORNADO PRODUCED PRIMARILY TREE DAMAGE ALONG ITS 8.7
            MILE TRACK...HOWEVER...A MOBILE HOME AND A CHICKEN HOUSE
            WERE DESTROYED. MINOR ROOF DAMAGE WAS ALSO DONE TO A
            HOME. PATH LENGTH...8.7 MILES. MAXIMUM PATH WIDTH...500
            YARDS. EF1 WITH 109 MPH PEAK WIND.

1142 PM     TORNADO          3 NNW MORTON            32.40N 89.68W
11/17/2015                   SCOTT              MS   EMERGENCY MNGR

            A DOUBLE WIDE MOBILE HOME WAS DESTROYED AT 1134 LINE
            PRAIRE ROAD.

1142 PM     TORNADO          3 NNW MORTON            32.40N 89.68W
11/17/2015                   SCOTT              MS   EMERGENCY MNGR

            A HOUSE SUSTAINED ROOF DAMAGE AT 1465 LINE PRAIRE ROAD.

1143 PM     TORNADO          5 NW MORTON             32.40N 89.71W
11/17/2015                   SCOTT              MS   EMERGENCY MNGR

            TREES DOWN ON PRAIRIE RD.

1143 PM     TORNADO          4 NNW MORTON            32.41N 89.68W
11/17/2015                   SCOTT              MS   EMERGENCY MNGR

            CHICKEN HOUSES DAMAGED AND TREES DOWN ON HIGHWAY 481
            NORTH.

1145 PM     TORNADO          1 ENE BRANCH            32.44N 89.69W
11/17/2015                   SCOTT              MS   EMERGENCY MNGR

            TREES DOWN ON AIRPORT RD AND JOHN POPE RD. BARN DESTROYED
            AND HOME DAMAGED AT THIS SAME LOCATION.

1147 PM     TORNADO          2 WNW FORKVILLE         32.47N 89.69W
11/17/2015  F1               SCOTT              MS   NWS STORM SURVEY

            THIS TORNADO PRODUCED MAINLY TREE DAMAGE AS IT TRACKED
            FROM JUST WEST OF HIGHWAY 483 NEAR DS SHOEMAKER
            ROAD...ACROSS HATTIE-WALLACE ROAD...AND THEN DISSIPATED
            JUST BEFORE IT REACHED HIGHWAY 13. PATH LENGTH...2.5
            MILES. MAXIMUM PATH WIDTH...250 YARDS. EF1 WITH 90 MPH
            PEAK WIND.

1155 PM     TORNADO          6 NNE FORKVILLE         32.54N 89.62W
11/17/2015  F1               SCOTT              MS   NWS STORM SURVEY

            THIS TORNADO TOUCHED DOWN JUST SOUTHEAST OF
            HILLSBORO-LUDLOW ROAD AND TRACKED NORTHEAST DOING
            CONSIDERABLE TREE DAMAGE BEFORE DISSIPATING NEAR THE
            LEAKE COUNTY LINE. PATH LENGTH...3 MILES. MAXIMUM PATH
            WIDTH...200 YARDS. EF1 WITH 100 MPH PEAK WIND.

1156 PM     TORNADO          4 S LENA                32.54N 89.59W
11/17/2015                   SCOTT              MS   EMERGENCY MNGR

            TREES DOWN ON HILLSBORO-LUDLOW RD.

1200 AM     FLASH FLOOD      TALLULAH                32.41N 91.19W
11/18/2015                   MADISON            LA   EMERGENCY MNGR

            A FAMILY WAS DISPLACED AFTER WATER GOT INTO THEIR HOME ON
            ELTON ROAD.

1205 AM     TORNADO          4 S CARTHAGE            32.69N 89.53W
11/18/2015  F1               LEAKE              MS   NWS STORM SURVEY

            THIS TORNADO DOWNED NUMEROUS TREES...POWERLINES...AND
            DAMAGED SEVERAL CHICKEN HOUSES AS IT MOVED NORTHEAST
            ALONG PLEASANT HILL ROAD...CROSSING HIGHWAYS 35 AND
            488...ACROSS THE PEARL RIVER AND HIGHWAY 16...BEFORE
            DISSIPATING 3 MILES EAST NORTHEAST OF CARTHAGE. PATH
            LENGTH 7.4 MILES. MAXIMUM PATH WIDTH...400 YARDS. EF1
            WITH 107 MPH PEAK WIND.

1205 AM     TORNADO          1 SSW TUSCOLA           32.61N 89.53W
11/18/2015  F0               LEAKE              MS   NWS STORM SURVEY

            THIS WEAK AND BRIEF TORNADO DAMAGED A FEW TREES ALONG
            HIGHWAY 500 NEAR TUSCOLA. PATH LENGTH...0.6 MILES.MAXIMUM
            PATH WIDTH...75 YARDS. EF0 WITH 75 MPH PEAK WIND.

1207 AM     TORNADO          3 S CARTHAGE            32.70N 89.52W
11/18/2015                   LEAKE              MS   EMERGENCY MNGR

            POWER LINES DOWN ON HWY 488 AND HWY 355.

1210 AM     FLASH FLOOD      PEARL                   32.27N 90.11W
11/18/2015                   RANKIN             MS   BROADCAST MEDIA

            THE TWO CENTER LANES OF BOTH I-20 EASTBOUND AND WESTBOUND
            NEAR PEARSON RD CLOSED DUE TO FLOODING.

1210 AM     TSTM WND DMG     3 NE TUSCOLA            32.65N 89.49W
11/18/2015                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN ON HWY 355 NEAR CROWDER CREEK. POSSIBLE
            TORNADO.

1214 AM     TORNADO          3 E CARTHAGE            32.74N 89.48W
11/18/2015  F1               LEAKE              MS   NWS STORM SURVEY

            THIS TORNADO TOUCHED DOWN JUST SOUTH OF HWY 16 EAST OF
            CARTHAGE WHERE IT SNAPPED AND UPROOTED NUMEROUS TREES AND
            DESTROYED A LARGE OUTBUILDING. SOME POWER LINES WERE DOWN
            AS WELL. THE REMAINDER OF THE DAMAGE WAS DAMAGED TREES AS
            IT CROSSED MIDWAY...PEARL HILL...AND COOSA ROADS. PATH
            LENGTH 8.1 MILES. MAXIMUM PATH WIDTH 500 YARDS. EF1 WITH
            105 MPH PEAK WIND.

1221 AM     TORNADO          2 SE RENFROE            32.84N 89.43W
11/18/2015  F1               LEAKE              MS   NWS STORM SURVEY

            THIS TORNADO TOUCHED DOWN ALONG COOSA ROAD AND TRACKED
            NORTHEAST TO JUST PAST THE NESHOBA COUNTY LINE AT
            THOMPSON ROAD. DOZENS OF PINE TREES WERE DAMAGED AS IT
            CROSSED MARS HILL...MOONEY...AND REMUS ROADS. PATH LENGTH
            7.3 MILES. MAXIMUM PATH WIDTH 250 YARDS. EF1 WITH 95 MPH
            PEAK WIND.

1225 AM     TSTM WND GST     MONTICELLO              32.60N 91.39W
11/18/2015  U0.00 MPH        EAST CARROLL       LA   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON MCPHERSON DRIVE

1230 AM     TORNADO          4 SE ZAMA               32.93N 89.33W
11/18/2015  F1               ATTALA             MS   NWS STORM SURVEY

            THIS TORNADO TOUCHED DOWN ALONG HIGHWAY 25 IN FAR
            NORTHEAST LEAKE COUNTY. ALONG HIGHWAY 25...THE INITIAL
            DAMAGE WAS TO A HOME WHERE PART OF THE ROOF WAS TORN OFF
            WITH ROOFING DEBRIS THROWN ONTO THE HIGHWAY. THE
            REMAINDER OF THE DAMAGE WAS SNAPPED OR UPROOTED TREES AS
            IT MOVED NORTHEAST. PATH LENGTH 3 MILES. MAXIMUM PATH
            WIDTH 300 YARDS. EF1 WITH 100 MPH PEAK WIND.

1230 AM     TORNADO          5 SE ZAMA               32.93N 89.32W
11/18/2015                   LEAKE              MS   EMERGENCY MNGR

            TIN ROOF WAS MOSTLY BLOWN OFF A HOME AND INTO HIGHWAY 25.
            THIS OCCURRED JUST SOUTH OF THE ATTALA LINE IN NORTHEAST
            LEAKE COUNTY.

1233 AM     TORNADO          5 ESE ZAMA              32.95N 89.31W
11/18/2015                   WINSTON            MS   EMERGENCY MNGR

            LOTS OF TREES DOWN AT HWY 19 AND HWY 25. TREE DOWN ON A
            TRACTOR TRAILER.

1240 AM     TORNADO          9 WSW LOUISVILLE        33.08N 89.20W
11/18/2015                   WINSTON            MS   EMERGENCY MNGR

            TREES DOWN ON SHILOH RD.

1240 AM     TSTM WND DMG     2 E PRENTISS            31.60N 89.84W
11/18/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS EASTERN PART OF COUNTY. TREES
            BLOCKING ROADS INCLUDE GRANBY RD...HWY 13 S NEAR
            PRENTISS...SMITH-JONES RD AND MACK CEMETARY RD.

1241 AM     TORNADO          14 WSW LOUISVILLE       33.05N 89.28W
11/18/2015  F1               WINSTON            MS   NWS STORM SURVEY

            THIS TORNADO TOUCHED DOWN JUST SOUTH OF HINZE BAPTIST
            CHURCH AND MOVED NORTHEAST FOR ABOUT 2 MILES. ALL OF THE
            DAMAGE WAS ALONG HINZE CHURCH ROAD AND HINZE RURAL HILL
            ROAD. NUMEROUS TREES WERE SNAPPED AND UPROOTED IN THIS
            AREA. PATH LENGTH 2.2 MILES. MAXIMUM PATH WIDTH 300
            YARDS. EF1 WITH 104 MPH PEAK WIND.

1245 AM     TORNADO          10 WSW LOUISVILLE       33.09N 89.22W
11/18/2015  F1               WINSTON            MS   NWS STORM SURVEY

            THIS TORNADO TOUCHED DOWN AT THE INTERSECTION OF MCCOOL
            AND SHILOH ROADS. HERE NUMEROUS TREES WERE SNAPPED AND
            UPROOTED. ONE TREE WAS DOWN ON PART OF A HOME. THE
            TORNADO TRACKED NE AND CROSSED HWY 14 WHERE SEVERAL MORE
            TREES WERE DAMAGED. THE TORNADO DISSIPATED AS IT CROSSED
            GIFFIN ROAD. PATH LENGTH 1.7 MILES. MAXIMUM PATH WIDTH
            150 YARDS. EF1 WITH 105 MPH PEAK WIND.

1250 AM     LIGHTNING        MONTICELLO              31.55N 90.11W
11/18/2015                   LAWRENCE           MS   LAW ENFORCEMENT

            HOUSE STRUCK BY LIGHTNING ON CARMEL-NEW HOPE RD.

1256 AM     TSTM WND DMG     LOUISVILLE              33.12N 89.05W
11/18/2015                   WINSTON            MS   BROADCAST MEDIA

            TREES DOWN. POWER OUTAGES NEAR LOUISVILLE.

0125 AM     TSTM WND DMG     3 ESE RALEIGH           32.01N 89.48W
11/18/2015                   SMITH              MS   LAW ENFORCEMENT

            A COUPLE TREES WERE BLOWN DOWN.

0225 AM     NON-TSTM WND DMG 3 NE DECATUR            32.47N 89.07W
11/18/2015                   NEWTON             MS   911 CALL CENTER

            TREE ACROSS LITTLE ROCK-DECATUR ROAD BETWEEN BILL ADDY
            AND BEELINE

0350 AM     TSTM WND DMG     2 ESE COLUMBUS AFB      33.62N 88.42W
11/18/2015                   LOWNDES            MS   BROADCAST MEDIA

            REPORT OF A TREE DOWN ON A HOUSE ON HIGHWAY 45 NEAR THE
            COLUMBUS AIR FORCE BASE.

0353 AM     TORNADO          2 SE COLUMBUS AFB       33.61N 88.43W
11/18/2015  F0               LOWNDES            MS   NWS STORM SURVEY

            THIS BRIEF TORNADO TOUCHED DOWN JUST OUTSIDE OF COLUMBUS
            AFB ALONG HIGHWAY 45. ALONG THE PATH A FEW TREES WERE
            UPROOTED AND SEVERAL LARGE LIMBS WERE BROKEN OFF SOME
            TREES. THE TORNADO CROSSED SPRUILL RD THEN DISSIPATED.
            PATH LENGTH 2.2 MILES. MAX PATH WIDTH 50 YARDS. EF0 WITH
            PEAK WINDS 85 MPH.

0500 AM     FLASH FLOOD      MERIDIAN                32.38N 88.71W
11/18/2015                   LAUDERDALE         MS   EMERGENCY MNGR

            REPORT OF FLASH FLOODING ON 65TH AVENUE AT HWY 80 AND
            26TH AVENUE AT THE SUBWAY UNDER RAIL ROAD TRACKS WITH
            MODERATE RAIN STILL ONGOING.

1025 AM     NON-TSTM WND DMG 1 SE HICKORY            32.31N 89.01W
11/18/2015                   NEWTON             MS   911 CALL CENTER

            TREE DOWN ACROSS HICKORY-FELLOWSHIP ROAD.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 3:56 AM CSTFreeze WarningJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more53 hr

Nearby

Freeze Warnings in Mississippi, 2015Freeze Warnings in Louisiana, 2015Freeze Warnings in Arkansas, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.